# SDR AALA20150625004

- Difficulty date: June 25, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 46,360 hours, 22,168 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE LONGERON 20L AT FS 993.  STOP DRILLED CRACK & INSTALLED AN EXTERNAL DOUBLER IAW AARD 53-10-00-18.
